Sometimes, all the symptoms you had before starting the pill suddenly re-appear. Or you are suddenly dizzy after being on the same birth control pill for months.
What has happened?
Well – it’s anyone’s guess really. We tend to think that the cause may be a changed formula when producing the pill. Or, it could be that the pill pack expired and the pharmacy didn’t catch it.
One of our staff members (Julie) was taking YAZ for months. Everything was going well and she felt much better. Then one month she had all the same symptoms again, all month long spotting, moodiness. All those old problems came back. Julie thought about just stopping YAZ, but decided to give it one more month. She filled her YAZ at a different pharmacy, just in case. Turns out, the next month she was feeling normal again and all of her symptoms subsided.
So – don’t just stop taking the pill because it isn’t working. Check the expiration date or contact your doctor.